Estimation in partially linear models with missing covariates

Liang, Hua, Wang, Suojin, Robins, James M., Carroll, Raymond J. . Journal of the American Statistical Association 2004. 99 (466) :357-367

Locate this article in:

Bibtex

@article{CIS-193646,
  Author = {Liang, Hua and Wang, Suojin and Robins, James M. and Carroll, Raymond J.},
  Title = {Estimation in partially linear models with missing covariates},
  Journal = {Journal of the American Statistical Association},
  Volume = {99},
  Number = {466},
  Year = {2004},
  Pages = {357--367},
  Keywords = {Efficient score, Bootstrap, Nonparametric regression, Longitudinal data, Semiparametric estimation, Estimating equation, clustered data, Local linear regression, missing covariates}
}

Similar articles